# SDR UPS98826408

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37534882
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN AT STA 560 AND STR 21R, THE FRAME TO CUSP TIE FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND DWG 3753488.
